您当前的位置:
首页 >
文章列表页 >
Monotonicity of Orlicz Function Space-equipped with S-norm
更新时间:2026-08-31
    • Monotonicity of Orlicz Function Space-equipped with S-norm

    • Vol. 26, Issue 3, Pages: 140-146(2021)
    • DOI:10.15938/j.jhust.2021.03.021    

      CLC: O177.3
    • Published:2021

    移动端阅览

  • WANG Jun-ming, TONG Qiu-yi. Monotonicity of Orlicz Function Space-equipped with S-norm[J]. 2021, 26(3): 140-146. DOI: 10.15938/j.jhust.2021.03.021.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

72

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Data Center Server Energy Consumption Prediction Based on xLSTM
Improved Control Strategy for Grid-connected Inverter Based on Impedance Tuning
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Deep Learning Method for Semi-supervised Vessel Segmentation
Blockchain-based Optimal Power Flow Distributed Optimization Algorithm for Power Systems

Related Author

No data

Related Institution

No data
0